ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Построение аттракторов нелинейных параболических операторов высокого порядка

Акопян, Г. С. and Шахбагян, Р. Л. (1990) Построение аттракторов нелинейных параболических операторов высокого порядка. ՀԽՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 25 (6). pp. 549-559. ISSN 00002-3043

[img]
Preview
PDF
Download (1361Kb) | Preview
    Item Type: Article
    Additional Information: Բարձր կարգի ոչ գծային պարաբոլական օպերատորների ատրակտորների կառուցումը։ On the construction of attractors for the high order nonlinear parabolic equations.
    Uncontrolled Keywords: Հակոբյան Գ. Ս., Շահբաղյան Ռ. Լ., Hakobian G. S., Shakhbagian R. L.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 26 Nov 2012 15:08
    Last Modified: 01 Feb 2013 12:23
    URI: http://mathematics.asj-oa.am/id/eprint/1157

    Actions (login required)

    View Item